AURA Takes you to the home page
 

Aberdeen University Research Archive >
6 - All research >
All research >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2164/2455

This item has been viewed 1 times in the last year. View Statistics

Files in This Item:

File Description SizeFormat
an_algebraic_model_for_chains_on_Omega_BGphat.pdf257.91 kBAdobe PDFView/Open
Title: An algebraic model for chains on ΩBG^p
Authors: Benson, Dave
University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Keywords: QA Mathematics
Issue Date: Apr-2009
Citation: Benson , D 2009 , ' An algebraic model for chains on ΩBG^p ' Transactions of the American Mathematical Society , vol 361 , no. 4 , pp. 2225-2242 . , 10.1090/S0002-9947-08-04728-4
URI: http://hdl.handle.net/2164/2455
DOI: http://dx.doi.org/10.1090/S0002-9947-08-04728-4
ISSN: 0002-9947
Rights: First published in Transactions of the American Mathematical Society in 361 4, 2009, published by the American Mathematical Society
Appears in Collections:Mathematical Sciences research
All research

SFX Query

Items in AURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000